Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 66, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 27, 2015, 9:28 AM CDT for 5 parishes in Louisiana. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 9:28 AM CDT (14:28 UTC)
- Expired
- May 27, 2015, 10:45 AM CDT
- In force
- 77 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Iberia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3176 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
954
WUUS54 KLCH 271428
SVRLCH
LAC045-055-099-101-113-271545-
/O.NEW.KLCH.SV.W.0066.150527T1428Z-150527T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 AM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
EASTERN VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
EASTERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
* UNTIL 1045 AM CDT
* AT 927 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
BUTTE LA ROSE TO NEAR FRESHWATER CITY...AND MOVING SOUTHEAST AT 40
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...NEW IBERIA...MORGAN CITY...ABBEVILLE...CATAHOULA...
BREAUX BRIDGE...FRANKLIN...ST. MARTINVILLE...PATTERSON...
JEANERETTE...BERWICK...FORKED ISLAND...CYPREMORT POINT...PECAN
ISLAND...BAYOU VISTA...INTRACOASTAL CITY...STEPHENSVILLE...BURNS
POINT...AVERY ISLAND AND BELLE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2951 9142 2939 9149 2963 9140 2941 9149
2964 9157 2951 9190 2941 9185 2958 9205
2957 9252 3038 9193 3036 9163 3010 9146
3004 9122 2960 9107 2954 9129 2943 9123
2948 9131 2933 9137
TIME...MOT...LOC 1427Z 305DEG 36KT 3032 9162 2956 9225
$$
ERICKSON3 follow-up statements
395
WWUS54 KLCH 271451
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
951 AM CDT WED MAY 27 2015
LAC055-113-271500-
/O.CAN.KLCH.SV.W.0066.000000T0000Z-150527T1545Z/
VERMILION LA-LAFAYETTE LA-
951 AM CDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERMILION AND EASTERN
LAFAYETTE PARISHES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2960 9107 2955 9128 2948 9130 2952 9143
2963 9140 2954 9143 2953 9153 2963 9155
2963 9165 2942 9185 2942 9186 2963 9166
2953 9195 2960 9201 2982 9182 2985 9197
3036 9163 3010 9146 3004 9122 2996 9125
TIME...MOT...LOC 1450Z 292DEG 49KT 3019 9139 2976 9161 2958 9184
$$
LAC045-099-101-271545-
/O.CON.KLCH.SV.W.0066.000000T0000Z-150527T1545Z/
IBERIA LA-ST. MARY LA-ST. MARTIN LA-
951 AM CDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR IBERIA...ST. MARY AND ST. MARTIN PARISHES...
AT 950 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR BAYOU
SORREL TO NEAR GLENCOE TO 10 MILES SOUTH OF CYPREMORT POINT...MOVING
EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING
WINDS.
LOCATIONS IMPACTED INCLUDE...
NEW IBERIA...MORGAN CITY...CATAHOULA...FRANKLIN...PATTERSON...
JEANERETTE...BERWICK...BAYOU VISTA...STEPHENSVILLE...CYPREMORT
POINT...BURNS POINT...AVERY ISLAND...BALDWIN...LOREAUVILLE...
CHARENTON...COTE BLANCHE ISLAND...AMELIA...PATTERSON MEMORIAL
AIRPORT...LYDIA AND SORREL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2960 9107 2955 9128 2948 9130 2952 9143
2963 9140 2954 9143 2953 9153 2963 9155
2963 9165 2942 9185 2942 9186 2963 9166
2953 9195 2960 9201 2982 9182 2985 9197
3036 9163 3010 9146 3004 9122 2996 9125
TIME...MOT...LOC 1450Z 292DEG 49KT 3019 9139 2976 9161 2958 9184
$$
ERICKSON071
WWUS54 KLCH 271516
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 AM CDT WED MAY 27 2015
LAC045-099-101-271545-
/O.CON.KLCH.SV.W.0066.000000T0000Z-150527T1545Z/
IBERIA LA-ST. MARY LA-ST. MARTIN LA-
1016 AM CDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHEASTERN IBERIA...ST. MARY AND SOUTHEASTERN ST. MARTIN
PARISHES...
AT 1015 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR FRANKLIN...MOVING EAST AT 25 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MORGAN CITY...FRANKLIN...PATTERSON...JEANERETTE...BERWICK...BAYOU
VISTA...BURNS POINT...STEPHENSVILLE...BALDWIN...CHARENTON...COTE
BLANCHE ISLAND...AMELIA...PATTERSON MEMORIAL AIRPORT...SORREL...
ELLERSLIE...GLENCOE...WEEKS ISLAND AND CENTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2960 9107 2955 9128 2948 9130 2952 9143
2963 9140 2954 9143 2953 9153 2963 9155
2963 9166 2982 9182 3010 9146 3004 9122
2996 9125
TIME...MOT...LOC 1515Z 286DEG 23KT 2976 9144
$$
ERICKSON647
WWUS54 KLCH 271530
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1030 AM CDT WED MAY 27 2015
LAC045-271539-
/O.CAN.KLCH.SV.W.0066.000000T0000Z-150527T1545Z/
IBERIA LA-
1030 AM CDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IBERIA PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2960 9107 2955 9128 2948 9130 2952 9143
2963 9140 2954 9143 2953 9153 2963 9155
2963 9166 2977 9171 2989 9147 2988 9121
TIME...MOT...LOC 1529Z 305DEG 36KT 2968 9131
$$
LAC099-101-271545-
/O.CON.KLCH.SV.W.0066.000000T0000Z-150527T1545Z/
ST. MARY LA-ST. MARTIN LA-
1030 AM CDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR ST. MARY AND LOWER ST. MARTIN PARISHES...
AT 1029 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED BETWEEN FRANKLIN AND CENTERVILLE...MOVING SOUTHEAST AT
40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...BURNS
POINT...STEPHENSVILLE...BALDWIN...PATTERSON MEMORIAL AIRPORT...
ELLERSLIE...AMELIA AND CENTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2960 9107 2955 9128 2948 9130 2952 9143
2963 9140 2954 9143 2953 9153 2963 9155
2963 9166 2977 9171 2989 9147 2988 9121
TIME...MOT...LOC 1529Z 305DEG 36KT 2968 9131
$$
ERICKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:30 AM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, May 27, 3:30 AM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 330 AM CDT WED MAY 27 2015 .DISCUSSION... WX MAP SHOWS SURFACE HIGH PRESSURE RIDGING WESTWARD ACROSS THE WESTERN GULF...KEEPING A SE FLOW. ALOFT...THE NEXT PERTUBATION HAS PRODUCED YET ANOTHER MCS ACROSS NE TX...MOVING SE AT 15-20 MPH...WITH THE EASTERN EDGE ENTERING NW LA THIS MORNING. THE CLOUD TOPS HAVE WARMED A BIT THE LAST COUPLE OF HOURS...THE LINE HAS SHOW A SLIGHT INCREASE IN ORGANIZATION...AND WILL LIKELY BE ENTERING NORTHERN PORTIONS OF TYLER/JASPER/NEWTON COUNTIES BY 5-6 AM...AND POSSIBLY ACROSS TOLEDO BEND INTO W LA BY 8 AM. OTHER THAN THE HRRR...NONE OF THE GUIDANCE REALLY SHOWS THIS FEATURE MUCH AT ALL LET ALONE IN THE CORRECT PLACE. THE LATEST HRRR STILL TOO FAR NORTH...KEEPING THE PRECIP JUST NORTH. SO...HAD TO MANUALLY CREATE QPF/POP GRIDS THIS MORNING TO SHOW REALITY...AND INCREASED POPS ACROSS INLAND SE TX/C LA. FOR THE REMAINDER OF THE DAY...THE MAIN MCS LIKELY TO WEAKEN BY LATE MORNING...BUT THE BOUNDARY IT LEAVES BEHIND ACROSS INLAND SE TX/C LA WILL BE THE ADDITIONAL FOCUS THIS AFTERNOON FOR TSRA DEVELOPMENT. THUS...WENT 40-50% ACROSS THIS REGION AFTERNOON. THIS EVENING AND OVERNIGHT...CONVECTION WILL DIMINISH AFTER THE LOSS OF DAYTIME HEATING. FOR THU INTO THE WEEKEND...EXPECT THE GENERAL WEAKNESS ALOFT...ALONG WITH AMPLE MOISTURE AND INSTABILITY...TO KEEP 30-50% COVERAGE OF SHRA/TSRA MAINLY IN THE AFTERNOON INTO EARLY EVENING. HOWEVER...ANY MCS THAT MAY DEVELOP DURING THIS PERIOD IS SUBJECT TO AFFECT THE REGION DURING THE OVERNIGHT HOURS AS WELL. DON'T REALLY SEE A SIGNIFICANT CHANGE TO THIS WEATHER PATTERN OVER THE NEXT WEEK. DML && .MARINE... SURFACE HIGH PRESSURE RIDGING WESTWARD ACROSS THE WESTERN GULF WILL CONTINUE TO MAINTAIN A LIGHT TO MODERATE ONSHORE FLOW THROUGH THE WEEK INTO THE WEEKEND. PERIODIC UPPER AIR DISTURBANCES MIXED WITH SUFFICIENT MOISTURE AND LIFT WILL KEEP A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. DML && .PRELIMINARY POINT TEMPS/POPS... AEX 88 70 86 70 / 50 30 50 20 LCH 87 73 85 73 / 40 20 40 20 LFT 87 71 86 71 / 50 20 50 20 BPT 86 74 85 74 / 30 20 40 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && PUBLIC...08
Hazardous weather outlook, May 27, 3:40 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 340 AM CDT WED MAY 27 2015 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-281100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 340 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A MESOSCALE CONVECTIVE COMPLEX OF THUNDERSTORMS OVER NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL AFFECT AREAS OF INLAND SOUTHEAST TEXAS AND CENTRAL LOUISIANA BY DAYBREAK INTO THE LATE MORNING HOURS BEFORE WEAKENING. THE REMAINING OUTFLOW BOUNDARY WILL LIKELY TRIGGER A HEALTHY COVERAGE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON...INCREASING FROM I-10 NORTHWARD. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH STRONG GUSTY WINDS AND HAIL BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ABOVE NORMAL SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE INTO EARLY NEXT WEEK...MAINLY DURING THE AFTERNOON AND EARLY EVENING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 27, 8:34 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
834 AM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG BASILE 30.50N 92.60W
05/27/2015 EVANGELINE LA LAW ENFORCEMENT
REPORT OF TREE DOWN ON CARPORT.
&&
MOGGEDLocal storm report, May 27, 8:49 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
849 AM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG NEWTON 30.85N 93.75W
05/27/2015 NEWTON TX DEPT OF HIGHWAYS
TXDOT REPORTS NUMEROUS TREES DOWN ACROSS COUNTY.A
&&
MOGGEDLocal storm report, May 27, 8:53 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
853 AM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM FLASH FLOOD BEAUMONT 30.09N 94.14W
05/27/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED A PHOTO OF FLOODING IN BEAUMONT. ESTIMATED
ONE FOOT OF WATER ON ROADWAYS.
&&
DJONESLocal storm report, May 27, 8:57 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
857 AM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM TSTM WND DMG ORANGE 30.10N 93.76W
05/27/2015 ORANGE TX UTILITY COMPANY
TREES DOWN ON MAIN STREET AND INTERNATIONAL.
&&
MOGGEDLocal storm report, May 27, 9:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
913 AM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM TSTM WND DMG MOSS BLUFF 30.30N 93.20W
05/27/2015 CALCASIEU LA EMERGENCY MNGR
EM REPORTS SEVERAL TREES DOWN AROUND TOWN.
&&
MOGGEDLocal storm report, May 27, 9:16 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
916 AM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 AM TSTM WND DMG LAKE CHARLES 30.21N 93.20W
05/27/2015 CALCASIEU LA EMERGENCY MNGR
EM REPORTS ROOF DAMAGE AT LAKE CHARLES RACQUET BALL CLUB
OFF OF LAKE ST.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 4:53 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 67 min |
| May 27, 5:30 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 75 min |
| May 27, 5:35 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 55 min |
| May 27, 6:10 AM CDT | Special Marine Warning | LCH | 50 min | |
| May 27, 6:16 AM CDT | Areal Flood Advisory | LCH | Beauregard, Calcasieu, Vernon | 3 hr |
| May 27, 6:18 AM CDT | Special Marine Warning | LCH | 117 min | |
| May 27, 6:23 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon | 67 min |
| May 27, 6:38 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 82 min |
| May 27, 6:53 AM CDT | Areal Flood Advisory | LCH | Allen, Avoyelles, Beauregard, Calcasieu, Evangeline, Jefferson Davis and 2 more | 2 hr |
| May 27, 7:27 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Calcasieu, Cameron, Evangeline and 4 more | 93 min |
| May 27, 7:53 AM CDT | Special Marine Warning | LCH | 2 hr | |
| May 27, 8:11 AM CDT | Areal Flood Advisory | LCH | Acadia, Avoyelles, Evangeline, Iberia, Lafayette, Saint Landry and 2 more | 3 hr |
| May 27, 8:32 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 58 min |
| May 27, 9:56 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| May 27, 10:00 AM CDT | Special Marine Warning | LCH | 2 hr | |
| May 27, 10:13 AM CDT | River Flood Warning | LCH | Allen | 3 days |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.